Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate to nardil

Posted by Sherry on July 2, 1999, at 14:00:15

In reply to Re: parnate to nardil, posted by Gretchen on July 2, 1999, at 10:23:14

I took 60 mg of the Parnate. I actually lost about 30 pounds while taking it, and I definitely do not want to regain the weight. However, I would rather be fat and happy than skinny and suicidal. The side effects from the Parnate were really not that bad. I was never sleepy, just a little tired while taking it.
How long have you been taking the Parnate after the Nardil stopped working. I am very afraid that the same thing will happen with the Nardil, and like I said before, my options are few.
Thanks so much for your response!

> > Has anyone had a good response to nardil after taking Parnate?
> I have gone the other way: taken Nardil with good results until they disappeared and then later taken Parnate.
> I like Parnate better because I have fewer weight gain issues and it doesn't make me as sleepy.
> However, these are the only meds that have ever worked for me, so I would say you should try it. If it doesn't work the "Nardil weight" came off very fast for me, once I stopped taking it.
> Also, could I ask what dosage you went up to on Parnate before deciding you needed to switch to something else? Did the AD effect just stop working or did the side effects become too much to handle?
> Thanks,
> Gretchen




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sherry thread:8098